Cross‐reactive Type IV hypersensitivity reactions to benzodiazepines revealed by patch testing

@article{Kmpgen1995CrossreactiveTI,
  title={Cross‐reactive Type IV hypersensitivity reactions to benzodiazepines revealed by patch testing},
  author={E. K{\"a}mpgen and T B{\"u}rger and Eva Bettina Br{\"o}cker and C. Eberhard Klein},
  journal={Contact Dermatitis},
  year={1995},
  volume={33}
}
tiforme (3). Eposy resin is ubiquitous and diverse in sources (4), epoxy grouting being next in importance occupationally to adhesives in Singapore. The 3 patients who reacted only to their own epoxy resin underline the importance of patch testing patients to their own epoxy resins when investigating occupational cases (6): they may not always be standard (diglycidyl ether of bisphenol A) epoxy resins. 
Tetrazepam drug sensitivity − usefulness of the patch test
TLDR
Although the optimal patch test concentration of tetrazepam has still to be determined, it is a useful diagnostic tool to confirm sensitization, particularly in patients with severe bullous eruptions.
Patch testing in non‐immediate cutaneous adverse drug reactions: value of extemporaneous patch tests
Patch testing following a standardized protocol is reliable for identifying the culprit drug in cutaneous adverse drug reactions (CADRs). However, these patch tests (PTs) require pharmaceutical
Occupational airborne contact allergy to tetrazepam in a geriatric nurse
TLDR
A 52‐year‐old geriatric nurse presented with recurrent eczema localized in uncovered skin areas with type IV sensitization to tetrazepam and a relapse of contact dermatitis was successfully prevented by using occupational skin protection measures and organizational measures.
Occupational airborne contact dermatitis from benzodiazepines and other drugs
TLDR
Healthcare workers (or relatives) crushing drug tablets for patients with difficulties in swallowing are at risk of developing sensitization via airborne exposure through airborne exposure to Tetrazepam.
Airborne contact dermatitis to tetrazepam in geriatric nurses – a report of 10 cases
Background  Tetrazepam, a benzodiazepine, is a frequently used muscle relaxant. The most common adverse reactions are neurological and gastrointestinal. Cutaneous reactions to tetrazepam are rare and
Delayed hypersensitivity to tetrazepam
TLDR
The attempt to reproduce CU lesions during remission with the patient's serum dating from a symptomatic period failed, suggesting that no cold-sensitive factor was present in the serum or that it was removed by freezing and/or storage of the serum.
Occupational allergic contact dermatitis from tetrazepam in nurses
TLDR
Tetrazepam is a muscle relaxant belonging to the benzodiazepine group and its use in clinical practice is regulated by the Food and Drug Administration.
In vitro drug allergy detection system incorporating human liver microsomes in chlorazepate‐induced skin rash: drug‐specific proliferation associated with interleukin‐5 secretion
TLDR
A woman who developed a generalized exanthem 1 day after receiving chlorazepate and four other drugs related to anaesthesia for surgery of the larynx andPatch tests pointed to chlorAZepate as the culprit drug for the skin rash.
Patch testing in adverse drug reactions
Cutaneous adverse drug reactions (CADRs), defined as skin eruptions induced by drugs used in adequate doses and in the correct indications, present under different clinical patterns, and the
Occupational contact sensitization in female geriatric nurses: Data of the Information Network of Departments of Dermatology (IVDK) 2005–2014
TLDR
Little is known whether the relevant occupational allergen spectrum reported in the 1990s, including fragrances, preservatives, rubber chemicals and ingredients of surface disinfectants to be the most common sensitizers in GN, is still valid.
...
1
2
3
...

References

SHOWING 1-10 OF 14 REFERENCES
Delayed hypersensitivity drug reactions diagnosed by patch testing
TLDR
Attempts to diagnose delayed hypersensitivity drug eruptions by patch testing are reviewed, control data is reviewed, and an operational definition is offered that might make for greater acceptance of the rôle of diagnostic patch testing in this entity.
Patch testing with clobazam: relapse of generalized drug eruption
TLDR
The greater representation of Caucasians in the mango dermatitis group reflects their different geographic origin, and when primary exposure to pentadecylcatechol is through the skin, allergic contact dermatitis can result, but when initial exposure to the antigen occurs through ingestion, it is presented to the gutassociated lymphoid tissue, allowing the induction of specific immunological tolerance.
Tetrazepam allergy once more detected by patch test
In February 1989, a 63-year-old man, with lumbar intervertebral degenerative arthritis, presented with maculopapular to purpuric lesions on the legs, which had appeared some days after the
Cutaneous drug reactions: clinical types and causative agents. A five-year survey of in-patients (1981-1985).
TLDR
The total number of drug eruptions proved to have decreased over the last 30 years, and the main groups of drugs causing skin reactions have remained the same, but the proportion of sulphonamides has diminished.
Tetrazepam allergy detected by patch test
Case no. 1. A 71-year-old man, with cervical arthralgia for 2 years, was successfully treated with 50 mg ofMyolastan® (tetrazepam) daily, taken at night, and 16 mg of Fidium® (betahistidine
Fixed Drug Eruption From Chlordiazepoxide
TLDR
A 48-year-old woman presented complaining of a burning rash that started on the side of her neck as a "small pimple," and on reinstitution of therapy with conjugated estrogens there was no recurrence within 24 hours.
Drug Eruption Caused by Nitrazepam in a Patient with Severe Pustular Psoriasis Successfully Treated with Methotrexate and Etretinate
TLDR
An allergic drug eruption due to nitrazepam was reported in a patient who had been administered methotrexate and etretinate as concurrent therapies for severe pustular psoriasis, proving by provocation that this drug eruption had an allergic nature.
Extensive fixed drug eruption induced by temazepam
A patient with extensive fixed drug eruption caused by temazepam is reported. The widespread distribution and minimal post inflammatory hyperpigmentation were unusual features. The possibility that
Recognition of a lipid antigen by GDI-restricted αβ+ T cells
TLDR
It is reported that a purified CDlb-restricted antigen of Mycobacterium tuberculosis presented to αβTCR+ T cells is mycolic acid, a family of α-branched, β-hydroxy, long-chain fatty acids found in mycobacteria, suggesting that at least one member of the GDI family has evolved the ability to present lipid antigens.
Recognition of a lipid antigen by COl - restricted alp T cells
  • Nature
  • 1994
...
1
2
...